MathSciNet Relay Station
MathSciNet bibliographic data
MR2245880 (2007m:11132) 11N36 (11L07 11L20)
Green, Ben; Tao, Terence Restriction theory of the Selberg sieve, with applications. J. Théor. Nombres Bordeaux 18 (2006), no. 1, 147–182.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement